# SDR AALA202206026999

- Difficulty date: May 17, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND SEVERAL SPORTS OF CORROSION ON LEFT TRANSITION PANEL AT STA 727H - 727J AND LEFT BUTT LINE 25L. REPAIRED WITH NON-REINFORCING REPAIR PER SRM 51-10-02.
